# SDR JJBA20131106005

- Difficulty date: November 6, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Dhav DHC8311
- Aircraft serial: 554
- Aircraft time: 25,623 hours, 28,267 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Ditching Dam
- Condition: Low Pressure
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TYPE III EXIT DITCHING DAMS DROPPED TO 1400 PSI.   INSPECTED AND SERVICED TO 1700 PSI - NO FURTHER FAULTS.
